Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 131, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 6, 2013, 8:08 PM CDT for Washington County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2013, 8:08 PM CDT (01:08 UTC)
- Expired
- Jul 6, 2013, 8:45 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Washington County, IL
The radar
The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:15 PM CDT | HAIL 0.88 | Posen, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS53 KLSX 070108
SVRLSX
ILC189-070145-
/O.NEW.KLSX.SV.W.0131.130707T0108Z-130707T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 845 PM CDT
* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF NASHVILLE...AND MOVING SOUTHEAST AT 5 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLEY...POSEN...RICHVIEW...DU BOIS AND RADOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3821 8915 3822 8949 3828 8949 3843 8935
3837 8914 3822 8914
TIME...MOT...LOC 0109Z 311DEG 5KT 3828 8933
HAIL...1.25IN
WIND...60MPH
$$
GKS2 follow-up statements
917
WWUS53 KLSX 070126
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT SAT JUL 6 2013
ILC189-070145-
/O.CON.KLSX.SV.W.0131.000000T0000Z-130707T0145Z/
WASHINGTON IL-
826 PM CDT SAT JUL 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WASHINGTON COUNTY UNTIL 845 PM CDT...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHVILLE...
AND MOVING NORTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASHLEY...BEAUCOUP...HUEGELY AND RICHVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3821 8915 3822 8949 3828 8949 3843 8935
3837 8914 3822 8914
TIME...MOT...LOC 0126Z 199DEG 10KT 3835 8931
HAIL...1.00IN
WIND...60MPH
$$
GKS688
WWUS53 KLSX 070147
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT SAT JUL 6 2013
ILC189-070156-
/O.EXP.KLSX.SV.W.0131.000000T0000Z-130707T0145Z/
WASHINGTON IL-
847 PM CDT SAT JUL 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN CAN STILL BE
EXPECTED WITH THIS THUNDERSTORM.
LAT...LON 3821 8915 3822 8949 3828 8949 3843 8935
3837 8914 3822 8914
TIME...MOT...LOC 0126Z 199DEG 10KT 3835 8931
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jul 6, 3:05 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 305 PM CDT SAT JUL 6 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 305 PM CDT SAT JUL 6 2013 OUR PERSISTENT FRIEND THE UPPER LEVEL LO IS CURRENTLY LOCATED OVER FAR SERN MO NEAR CGI AND IS EXPECTED TO CROSS INTO FAR SRN IL OVER THE NEXT FEW HOURS. AS HAS BEEN THE CASE THE PAST FEW DAYS...TSRA THAT HAS DEVELOPED WITH THE HEATING OF THE DAY HAS BEEN MAINLY THE RESULT OF FAVORABLE PVA FROM VORT CENTERS OF DECENT STRENGTH (20 OR MORE) IN AN ENVIRONMENT WITH VIRTUALLY NO SFC BOUNDARIES AND A VERY WEAK CAP. THE MOST PERSISTENT STRONG VORT CENTER SHOULD REMAIN NEAR THE UPPER LO CENTER THRU EARLY-MID EVENING BEFORE EVEN THESE CANNOT GENERATE CONVECTION...AND THIS WILL MEAN THE LAST OF THE TSRA TO DIE OFF THIS EVENING WILL PROBABLY BE FAR SERN MO AND SRN IL. A PERIOD OF DRY WX AREAWIDE SHOULD THEN BE SEEN LATE EVENING AND MUCH OF OVERNIGHT...UNTIL A SFC WRMFNT CAN APPROACH FROM THE W AND GET CLOSE ENOUGH TO NERN MO LATE TONIGHT TO GENERATE SOME NEW SHRA/TSRA. MIN TEMPS SHOULD BE A BIT HIGHER THAN PERSISTENCE BUT STILL EXPECTED TO DROP INTO THE 60S SAVE IN STL CITY. TES .LONG TERM...(SUNDAY THROUGH NEXT SATURDAY) ISSUED AT 305 PM CDT SAT JUL 6 2013 (SUNDAY) UPPER LO THAT HAS GIVEN US NUMEROUS TSRA CHCS OVER THE PAST SEVERAL DAYS WILL FINALLY EXIT THE AREA BUT THAT WILL NOT NECESSARILY MEAN WE WILL BE RAIN-FREE. A SFC WRMFNT WILL APPROACH NE-CNTRL MO FROM THE W AT THE START OF THE PERIOD AND WILL MOVE INTO AN AREA WITH A FAIRLY WEAK CAP ALOFT ALTHOUGH LIMITED INSTABILITY AS WELL. HAVE MAINTAINED THE CHC OF TSRA FOR THIS FEATURE...AND IT APPEARS THE RAIN CHCS WILL ACTUALLY STRENGTHEN FOR A TIME IN THE MORNING AS THIS WRMFNT SLOWLY PUSHES EWD ACROSS THE FA. THE BEST RAIN CHCS WILL BE ACROSS NERN MO AND W-CNTRL IL BUT WITH ADVECTION VECTORS ALL POINTED TO THE SE AND S...THERE WILL BE A LO CHC FOR SOME OF THIS TO PUSH INTO SW IL AND THE STL METRO AREA...BUT WORTH MENTIONING. CLOUDS AND RAIN CHCS MAY TEMPORARILY HALT THE SLOW WARMING TREND WE HAVE SEEN THE PAST FEW DAYS...AND SO HAVE SOMETHING MORE ALONG PERSISTENCE FOR MAX TEMPS...GENERALLY FROM 85-90F. (SUNDAY NIGHT - TUESDAY) UPPER LEVEL RIDGE WILL STRENGTHEN AND BUILD INTO THE MID MS VALLEY DURING THIS TIME AND WILL GIVE US A WARM SECTOR SETUP AT THE SFC WITH SYNOPTIC FRONTAL BOUNDARIES TO THE N AND NE AND A S-SW FLOW. SOME OF THE HIGHEST MAX TEMPS OF THE YEAR WILL BE FORECAST MONDAY AND TUESDAY...BUT WITH THIS YEAR IT IS NOT SAYING TOO MUCH...WITH LO-MID 90S FOR AMBIENT TEMPS...AND HEAT INDICES FROM 95-100F. PCPN CHCS WILL BE PRETTY MINIMAL DURING THIS PERIOD...WITH THE BEST CHCS ACROSS FAR NRN MO AND CNTRL AND ERN IL...OR THE FAR NRN AND NERN PERIPHERY OF THE FA. (WEDNESDAY - THURSDAY) THE UPPER LEVEL RIDGE BREAKS DOWN TO SOME EXTENT OVER OUR AREA AS A STRONG SHORTWAVE TROF PASSES ACROSS THE WRN GREAT LAKES REGION AND DIVES SEWD TOWARDS THE MID ATLANTIC. THIS WILL WEAKEN THE CAP... ALLOW A SFC CDFNT TO PASS THRU MAINLY WEDNESDAY AFTN-EVNG AND SHOULD RESULT IN A CHC FOR TSRA AT THAT TIME. WEAK HI PRES BUILDS IN FOR THURSDAY AND SHOULD KEEP US DRY. TEMPS WILL REMAIN VERY WARM WEDNESDAY...BUT PERHAPS NOT QUITE AS WARM AS ON MONDAY AND TUESDAY...WITH TEMPS SLIDING BACK TO OR JUST BELOW NORMAL FOR THURSDAY. (FRIDAY - NEXT SATURDAY) IT IS THIS PERIOD...AND PERHAPS NOT SURPRISINGLY...THAT THE GUIDANCE DIVERGES THE MOST. THE GFS AND ECMWF HAVE COMPLETELY FLIPPED WITH THE GFS NOW ADVERISING A RE-ASSERTION OF THE UPPER LEVEL RIDGE OVER OUR AREA WHILE THE ECMWF DELAYS IT WITH AN UPPER LO DEVELOPING OVER THE OH VALLEY. THE GFS SEEMS MORE LIKELY GIVEN THE TIME OF YEAR BUT GIVEN THIS YEAR SO FAR...EVEN ODDITIES LIKE THE ECMWF SEEM PLAUSIBLE. FCST MAX TEMPS NEAR NORMAL IS A COMPROMISE BETWEEN A RETURN OF THE HEAT FROM MONDAY-TUESDAY A LA THE GFS AND A MUCH COOLER SOLUTION PER THE ECMWF UNTIL A CLEARER SIGNAL IS SEEN. TES && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1225 PM CDT SAT JUL 6 2013 WIDELY SCATTERED THUNDERSTORMS CONTINUE TO BE A CONCERN THIS AFTERNOON AS A SLOW MOVING UPPER LEVEL SYSTEM CROSSES THE AREA. VFR CONDITIONS ARE EXPECTED OUTSIDE OF STORMS...BUT HEAVY RAIN REDUCING VSBYS TO IFR CONDITIONS...SMALL HAIL...AND GUSTY WINDS TO AROUND 30-40KTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY STORMS THAT DO FORM SHOULD MOSTLY DISSIPATE BY 01-02Z. ANY LOCATIONS THAT GET RAIN THIS AFTERNOON/EARLY EVENING WILL HAVE A FOG THREAT TONIGHT AS WELL. THE LOW LEVEL JET WILL KICK UP LATE TONIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS IN THE MORNING ACROSS THOSE AREAS. THERE IS THE POSSIBILITY THAT A FEW SHOWERS OR STORMS COULD DEVELOP AS FAR SOUTH AS THE STL METRO AREA AND POINTS EAST...BUT STORMS ARE MUCH MORE LIKELY FURTHER NORTH. SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS CONTINUE TO BE A CONCERN THIS AFTERNOON AS A SLOW MOVING UPPER LEVEL SYSTEM CROSSES THE AREA. HOWEVER...THE MAIN THEAT SHOULD BE EAST OF THE TERMINAL. VFR CONDITIONS ARE EXPECTED OUTSIDE OF STORMS...BUT HEAVY RAIN REDUCING VSBYS TO IFR CONDITIONS...SMALL HAIL...AND GUSTY WINDS TO AROUND 30-40KTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY STORMS THAT DO FORM SHOULD MOSTLY DISSIPATE BY 01-02Z. EXPECTING SOME SCATTERED STORMS NORTH OF STL EARLY SUNDAY MORNING...AND THERE IS A SMALL CHANCE THAT THE STORMS COULD MAKE IT AS FAR SOUTH AS THE STL METRO AREA. HOWEVER...ANY SHOWERS OR STORMS IN THE METRO AREA LOOK TO BE PRETTY WEAK SO HAVE LEFT MENTION OUT OF THE STL TAF FOR NOW. CARNEY && .PRELIMINARY POINT TEMPS/POPS... SAINT LOUIS 71 89 73 94 / 20 30 10 10 QUINCY 67 87 71 91 / 20 40 30 20 COLUMBIA 67 90 71 93 / 20 20 10 10 JEFFERSON CITY 68 91 71 94 / 10 20 10 10 SALEM 69 85 70 91 / 30 30 20 20 FARMINGTON 65 88 69 92 / 30 10 10 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 6, 3:56 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 356 PM CDT SAT JUL 6 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 356 PM CDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS EARLY THIS EVENING...MAINLY FOR AREAS SOUTH AND EAST OF SAINT LOUIS. A FEW STORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS...AND DUE TO THEIR SLOW MOVEMENT WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE CHANCE FOR THUNDERSTORMS WILL RETURN TO AREAS NORTH AND WEST OF SAINT LOUIS TOWARDS DAYBREAK AS A WARM FRONT APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE AREA INTO SUNDAY...ESPECIALLY NORTH OF INTERSTATE 70. THE CHANCE FOR THUNDERSTORMS WILL THEN PERSIST FOR AREAS NORTH AND NORTHEAST OF SAINT LOUIS SUNDAY NIGHT THROUGH MONDAY NIGHT...THEN EXPAND TO COVER MUCH OF THE AREA TUESDAY THROUGH WEDNESDAY NIGHT...AND LINGER OVER A PART OF SOUTHEAST MISSOURI INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TES
In the hours before
Special weather statement, Jul 6, 5:57 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 557 PM CDT SAT JUL 6 2013 MOZ063-065-062345- JEFFERSON MO-ST. LOUIS MO- 557 PM CDT SAT JUL 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. LOUIS AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 645 PM CDT... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BYRNES MILL...MOVING NORTH AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BYRNES MILL... HIGH RIDGE... EUREKA... WILDWOOD... ELLISVILLE... BALLWIN... THIS STORM WILL ALSO IMPACT CASTLEWOOD STATE PARK AND ROUTE 66 STATE PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. PRZYBYLINSKI
Local storm report, Jul 6, 6:16 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL ALMA 38.72N 88.91W
07/06/2013 E1.75 INCH MARION IL LAW ENFORCEMENT
&&
DYELocal storm report, Jul 6, 6:38 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL CHESTERFIELD 38.65N 90.58W
07/06/2013 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
DYESpecial weather statement, Jul 6, 6:45 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 645 PM CDT SAT JUL 6 2013 MOZ061-063-070030- ST. CHARLES MO-ST. LOUIS MO- 645 PM CDT SAT JUL 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LOUIS AND CENTRAL ST. CHARLES COUNTIES UNTIL 730 PM CDT... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHESTERFIELD...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MARYLAND HEIGHTS... ST. PETERS... HARVESTER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PRZYBYLINSKI
Special weather statement, Jul 6, 7:20 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 720 PM CDT SAT JUL 6 2013 ILZ098-MOZ061-063-070100- CALHOUN IL-ST. CHARLES MO-ST. LOUIS MO- 720 PM CDT SAT JUL 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS...EASTERN ST. CHARLES AND SOUTHERN CALHOUN COUNTIES UNTIL 800 PM CDT... AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. CHARLES...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAZELWOOD... FLORISSANT... ORCHARD FARMS... PORTAGE DES SIOUX... THESE STORMS WILL ALSO IMPACT FIRST MISSOURI STATE CAPITOL HISTORIC SITE. PRZYBYLINSKI
Local storm report, Jul 6, 7:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL KELL 38.49N 88.90W
07/06/2013 E0.70 INCH MARION IL TRAINED SPOTTER
HAIL SIZE PEA TO DIME.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:10 PM CDT | Areal Flood Advisory | LSX | Clinton, Fayette, Marion | 3 hr |
| Jul 6, 7:17 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton | 28 min |
| Jul 6, 7:28 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.